Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 46, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 13, 2009, 8:31 PM MDT for Logan County, Morgan County, Washington County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 8:31 PM MDT (02:31 UTC)
- Expired
- Jun 13, 2009, 8:48 PM MDT
- In force
- 17 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Logan County, CO, Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 119 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:56 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1780 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 140231 SVRBOU COC075-087-121-140330- /O.NEW.KBOU.SV.W.0046.090614T0231Z-090614T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 831 PM MDT SAT JUN 13 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME NORTH CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO NORTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO SOUTHWESTERN LOGAN COUNTY IN NORTHEAST COLORADO * UNTIL 930 PM MDT * AT 831 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF MESSEX...OR 20 MILES SOUTHWEST OF STERLING...MOVING NORTHEAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MESSEX. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4053 10338 4040 10339 4039 10360 4052 10358 TIME...MOT...LOC 0231Z 233DEG 8KT 4047 10350 $$
1 follow-up statement
000 WWUS55 KBOU 140248 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 848 PM MDT SAT JUN 13 2009 COC075-087-121-140255- /O.CAN.KBOU.SV.W.0046.000000T0000Z-090614T0330Z/ WASHINGTON CO-MORGAN CO-LOGAN CO- 848 PM MDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN... NORTHEASTERN MORGAN AND EXTREME NORTH CENTRAL WASHINGTON COUNTIES IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED THEREFORE THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT HAS BEEN CANCELLED. STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER EAST CENTRAL MORGAN COUNTY AND ADDITIONAL WARNINGS MAY BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4053 10338 4040 10339 4039 10360 4052 10358 TIME...MOT...LOC 0245Z 233DEG 8KT 4049 10347 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:10 PM MDT, 6 hours 21 minutes earlier.
Area forecast discussion, Jun 13, 2:10 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 210 PM MDT SAT JUN 13 2009 .SHORT TERM...WATER VAPOR SATELLITE SHOWING A WELL DEFINED SHORT WAVE TROUGH OVER SOUTHERN CALIFORNIA AND ARIZONA. A STRONG SOUTHWEST FLOW ALOFT IS AHEAD OF THE TROUGH OVER THE CENTRAL ROCKIES. LIFT AHEAD OF THE WAVE WILL MOVE OVER THE FORECAST AREA EARLY THIS EVENING. THE AIRMASS OVER THE PLAINS IS UNSTABLE WITH CAPES AT 19Z 1500-2500 J/KG. DEW POINTS WILL REMAIN IN THE UPPER 40S TO UPPER 50S. THUNDERSTORMS WILL INCREASE DURING THE AFTERNOON AND BECOME NUMEROUS BY THIS EVENING. BECAUSE OF THE INSTABILITY...GOOD SHEAR AND LIFT FROM THE SHORT WAVE....EXPECT SOME OF THE THUNDERSTORMS WILL BE SUPER CELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE THUNDERSTORMS WILL MARCH EAST ACROSS THE PLAINS AND EXIT THE STATE AFTER MIDNIGHT. ISOLATED SHOWERS AND/OR WEAKER THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT AS THE SHORT WAVE PASSES OVER COLORADO. MUCH OF THE SAME IS EXPECTED FOR SUNDAY AFTERNOON. MODELS SHOWING AND SHORT WAVE WILL PUSH ACROSS THE REGION SUNDAY AFTERNOON. AIRMASS WILL DRY A LITTLE BUT THERE WILL BE PLENTY OF MOISTURE FOR AT LEAST SCATTERED THUNDERSTORMS. GFS WANTS TO PUSH MUCH DRIER AIR INTO THE METRO AREA TOMORROW AFTERNOON BUT NOT BUYING INTO THIS. BASED ON THE HIGHER MOISTURE...EXPECT CAPES TO BE 1000-2000 J/KG SUNDAY AFTERNOON. WILL HAVE GOOD SHEAR AGAIN TOO...THUS SOME OF THE STORMS WILL LIKELY BE SUPER CELLS. HIGHS WILL BE CLOSE TO TODAYS READINGS WITH MOST LOCATIONS IN THE MID TO UPPER 70S ACROSS THE PLAINS. .LONG TERM...THE UNSETTLED PATTERN WILL CONTINUE ALBEIT WITH SOME SUBTLE CHANGES THROUGH THE MIDDLE PART OF NEXT WEEK. THROUGH THE FIRST PART OF THE WEEK SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER COLORADO AS TROUGHINESS CONTINUES OVER CALIFORNIA AND AN ANTI-CYCLONE DEVELOPS OVER THE GULF COAST REGION. THIS PATTERN WILL CONTINUE FUNNELLING MID LEVEL MOISTURE OVER THE SOUTHERN ROCKIES AS WELL AS PROVIDING DAILY DYNAMIC SUPPORT THROUGH EMBEDDED SHORT WAVES OF THE DAY IN THE MEAN FLOW. AT LOWER LEVELS...ABUNDANT MOISTURE SHOULD REMAIN IN THE REGION DUE TO EVAPOTRANSPIRATION AND WEAK HIGH PRESSURE OVER THE NORTHERN PLAINS KEEPING A GENERAL WEAK UPSLOPE COMPONENT TO THE WIND FIELDS. TEMPERATURES AT 700 MB AND ALOFT WILL BE GRADUALLY WARMING WITH MOS GUIDANCE WARMING DENVER TO THE LOWER AND MID 80S FROM TUESDAY ONWARD. SOME OF THE WARMING MAY BE OVERDONE...CONSIDERING THE AMOUNT OF SHOWER ACTIVITY WE HAVE BEEN RECEIVING THE PAST SEVERAL DAYS AND WILL RECEIVE THROUGH MONDAY. FORECASTS OF PRECIPITATION LATER IN THE WEEK ARE LOWER THAN EARLY IN THE WEEK...OTHERWISE THE MOIST NATURE OF THE FORECAST PACKAGE WILL CONTINUE UNTIL WE SEE A MAJOR SHIFT IN THE FLOW PATTERN. && .AVIATION...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE FRONT RANGE. MAIN THREAT FOR A THUNDERSTORM WILL BE 22-02Z. HEAVY RAIN...LARGE HAIL AND STRONG OUTFLOWS WILL BE POSSIBLE WITH THE THUNDERSTORMS. BY 04Z...THE THUNDERSTORMS ARE EXPECTED TO BE EAST OF THE DENVER AREA. LOW CLOUDS AND FOG WILL BE POSSIBLE LATE TONIGHT. IF FOG DOES FOG...IT WILL BE LOCALLY DENSE WITH VISIBILITY AS LOW AS A QUARTER MILE AND CEILINGS OF 100 FEET. THE BEST PERIOD FOR FOG WILL BE 10-16Z. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SUNDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. MEIER/KDRBY
Hazardous weather outlook, Jun 13, 10:58 AM MDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1058 AM MDT SAT JUN 13 2009 COZ030>051-141200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1058 AM MDT SAT JUN 13 2009 ...SEVERE STORMS POSSIBLE ACROSS NORTHEAST COLORADO THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE MOUNTAINS AND ADJACENT PLAINS...BEFORE SPREADING ACROSS THE REST OF THE NORTHEAST PLAINS DURING THE LATE AFTERNOON AND CONTINUING THROUGH THE EVENING. WITH AMPLE MOISTURE AND SURFACE HEATING AVAILABLE...SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALL SIZED AND DAMAGING WINDS. WITH INCREASING LOW LEVEL WIND SHEAR IN THE ATMOSPHERE...THERE IS A CHANCE FOR ISOLATED TORNADOES. THE STORMS WILL BE ENHANCED BY AN UPPER LEVEL DISTURBANCE WHICH WILL MOVE ACROSS COLORADO THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE MOIST AND UNSETTLED WEATHER PATTERN OVER COLORADO IS EXPECTED TO CONTINUE FOR MUCH OF THE NEXT WEEK. SOUTHERLY FLOW AT LOW LEVELS IS EXPECTED TO CONTINUE BRINGING MOISTURE INTO THE REGION WHILE DAYTIME HEATING EACH AFTERNOON WILL CAUSE THE AIRMASS TO BECOME UNSTABLE AND CAPABLE OF PRODUCING SCATTERED THUNDERSTORMS. THE THREAT OF LARGE HAIL AND LOCALLY HEAVY RAINFALL WILL BE CONTINUING. TEMPERATURES WILL ALSO BE GRADUALLY GETTING WARMER WHICH MAY ADD TO THE STRENGTH OF THE DAILY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 1 PM ACROSS THE NORTHEAST PLAINS AND NORTHERN FRONT RANGE FOOTHILLS. MEIER/DANKERS
In the hours before
Local storm report, Jun 13, 5:51 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 2 NE WIGGINS 40.25N 104.05W
06/13/2009 M1.50 INCH MORGAN CO TRAINED SPOTTER
&&
FREDINLocal storm report, Jun 13, 5:53 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
553 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 2 NE WIGGINS 40.25N 104.05W
06/13/2009 M1.50 INCH MORGAN CO TRAINED SPOTTER
0545 PM HAIL ARVADA 39.82N 105.11W
06/13/2009 M1.00 INCH JEFFERSON CO AMATEUR RADIO
&&
FREDINLocal storm report, Jun 13, 7:13 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
713 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009 M1.00 INCH ADAMS CO LAW ENFORCEMENT
0638 PM TORNADO 5 W SNYDER 40.32N 103.67W
06/13/2009 MORGAN CO AMATEUR RADIO
ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0547 PM HAIL 2 NE WIGGINS 40.25N 104.05W
06/13/2009 M1.50 INCH MORGAN CO TRAINED SPOTTER
0545 PM HAIL ARVADA 39.82N 105.11W
06/13/2009 M1.00 INCH JEFFERSON CO AMATEUR RADIO
&&
FREDINLocal storm report, Jun 13, 7:30 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
730 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 2 W ELBERT 39.22N 104.57W
06/13/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0650 PM HAIL 4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009 M1.00 INCH ADAMS CO LAW ENFORCEMENT
0638 PM TORNADO 5 W SNYDER 40.32N 103.67W
06/13/2009 MORGAN CO AMATEUR RADIO
ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0547 PM HAIL 2 NE WIGGINS 40.25N 104.05W
06/13/2009 M1.50 INCH MORGAN CO TRAINED SPOTTER
0545 PM HAIL ARVADA 39.82N 105.11W
06/13/2009 M1.00 INCH JEFFERSON CO AMATEUR RADIO
&&
FREDINLocal storm report, Jun 13, 7:38 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL STRASBURG 39.74N 104.30W
06/13/2009 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0730 PM HAIL 2 W ELBERT 39.22N 104.57W
06/13/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0650 PM HAIL 4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009 M1.00 INCH ADAMS CO LAW ENFORCEMENT
0638 PM TORNADO 5 W SNYDER 40.32N 103.67W
06/13/2009 MORGAN CO AMATEUR RADIO
ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0547 PM HAIL 2 NE WIGGINS 40.25N 104.05W
06/13/2009 M1.50 INCH MORGAN CO TRAINED SPOTTER
0545 PM HAIL ARVADA 39.82N 105.11W
06/13/2009 M1.00 INCH JEFFERSON CO AMATEUR RADIO
&&
FREDINLocal storm report, Jun 13, 7:46 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
746 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL ELBERT 39.22N 104.53W
06/13/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0736 PM HAIL STRASBURG 39.74N 104.30W
06/13/2009 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0730 PM HAIL 2 W ELBERT 39.22N 104.57W
06/13/2009 M1.00 INCH ELBERT CO TRAINED SPOTTER
0650 PM HAIL 4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009 M1.00 INCH ADAMS CO LAW ENFORCEMENT
0638 PM TORNADO 5 W SNYDER 40.32N 103.67W
06/13/2009 MORGAN CO AMATEUR RADIO
ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
REPORTED.
0547 PM HAIL 2 NE WIGGINS 40.25N 104.05W
06/13/2009 M1.50 INCH MORGAN CO TRAINED SPOTTER
0545 PM HAIL ARVADA 39.82N 105.11W
06/13/2009 M1.00 INCH JEFFERSON CO AMATEUR RADIO
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:21 PM MDT | Tornado Warning | BOU | Morgan | 39 min |
| Jun 13, 6:34 PM MDT | Tornado Warning | BOU | Adams, Denver | 26 min |
| Jun 13, 6:51 PM MDT | Tornado Warning | BOU | Morgan | 39 min |
| Jun 13, 6:59 PM MDT | Tornado Warning | BOU | Adams | 31 min |
| Jun 13, 7:03 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 42 min |
| Jun 13, 7:20 PM MDT | Tornado Warning | BOU | Morgan | 25 min |
| Jun 13, 7:33 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 42 min |
| Jun 13, 7:49 PM MDT | Areal Flood Advisory | BOU | Elbert | 86 min |
| Jun 13, 7:54 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
| Jun 13, 7:57 PM MDT | Tornado Warning | BOU | Adams | 33 min |
| Jun 13, 8:00 PM MDT | Tornado Warning | BOU | Morgan | 45 min |
| Jun 13, 8:18 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 24 min |
| Jun 13, 8:31 PM MDT | Tornado Warning | BOU | Adams, Morgan | 29 min |
| Jun 13, 9:09 PM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| Jun 13, 9:11 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 32 min |
| Jun 13, 9:25 PM MDT | Areal Flood Advisory | BOU | Washington | 95 min |
| Jun 14, 2:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 10 min |
| Jun 14, 2:42 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Denver, Jefferson | 48 min |
| Jun 14, 2:44 PM MDT | Areal Flood Advisory | BOU | Adams, Broomfield, Denver, Jefferson | 91 min |
| Jun 14, 2:58 PM MDT | Tornado Warning | BOU | Adams, Broomfield, Weld | 47 min |
| Jun 14, 3:13 PM MDT | Tornado Warning | BOU | Arapahoe | 32 min |
| Jun 14, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 36 min |
| Jun 14, 3:45 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 45 min |
| Jun 14, 3:53 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 20 min |
| Jun 14, 3:54 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 51 min |
| Jun 14, 4:26 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Lincoln, Washington | 49 min |
| Jun 14, 4:55 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 28 min |
| Jun 14, 5:14 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
| Jun 14, 5:35 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 43 min |
| Jun 14, 5:38 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 40 min |
| Jun 14, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.